MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1136/bcr-2014-209101

Медицинская библиотека · BMJ case reports · 2015

Camphor: an herbal medicine causing grand mal seizures.

MacKinney Theodore G, Soti Kamal Raj, Shrestha Poojan, Basnyat Buddha

Клинический случайСтатьяПеревод в очереди

Аннотация

Camphor is usually used in the USA to repel insects, but it is widely used in other countries as an herb. We report the case of a 52-year-old previously healthy Nepali man who ingested approximately 10 g of pure camphor with therapeutic intention. He developed grand mal seizures, and was evaluated in an emergency room. He failed to recall the camphor ingestion initially, and was treated with phenytoin for new-onset idiopathic seizures. Examining physicians only later found out about his camphor ingestion. Finding the cause of new-onset seizures is often challenging for emergency room physicians, internists and neurologists. In addition to other well-reported causes of secondary seizures, herbal medications and supplements must also be explored.

Для цитирования: MacKinney Theodore G, Soti Kamal Raj, Shrestha Poojan, Basnyat Buddha. Camphor: an herbal medicine causing grand mal seizures.. BMJ case reports. 2015. DOI: 10.1136/bcr-2014-209101.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.